# SDR UPS205541

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Water Entraped
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, NR 1 SPOILER HAS POSSIBLE WATER ENTRAPMENT IN VIEW 6 OF X-RAY.  REPAIRED NR 1 SPOILER IAW SRM 51-40-6.
